yesterday i got 3 cortisone injections in my shoulder... after i got home my gyno called and informed me my pap came back abnormal and i had hpv.. i also found out that cortisone injections can effect infections.. should i be worried?? will this effect my hpv?
My husband has HPV, and had genital warts for years that just got bigger and bigger. The doctors gave him medicine to apply directly to the affected areas, but it was painful and never really helped because he couldn't use it long enough to get rid of the warts. He went to the doctor one day with a normal day sinus and cold infection and the doctor gave him a shot of cortisone to help boost his immune system. A week later, after YEARS OF active HPV, every single legion he had was GONE. In trying to research wether or not Cortisone clears up an active HPV outbreak, I came across your question. Just figured I'd share our experience with Cortisone and HPV.
Apprently, it is a good thing. It helps boost your immune system and might possibly be a temporary fix for HPV outbreaks. I'm still researching.........
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.